Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 16, Issue 2

Issues

Limit points in the range of the commuting probability function on finite groups

Peter Hegarty
  • Department of Mathematical Sciences, Chalmers University Of Technology and University of Gothenburg, 41296 Gothenburg, Sweden
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-03-01 | DOI: https://doi.org/10.1515/jgt-2012-0040

Abstract.

If G is a finite group, then denotes the fraction of ordered pairs of elements of G which commute. We show that if is a limit point of the function Pr on finite groups, then and there exists an such that for any finite group G. These results lend support to some old conjectures of Keith Joseph.

About the article

Received: 2012-07-03

Revised: 2012-11-10

Published Online: 2013-03-01

Published in Print: 2013-03-01


Citation Information: Journal of Group Theory, Volume 16, Issue 2, Pages 235–247, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2012-0040.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Rajat Kanti Nath and Manoj Kumar Yadav
International Journal of Algebra and Computation, 2015, Volume 25, Number 07, Page 1107
[3]
Sean Eberhard
Bulletin of the London Mathematical Society, 2015, Volume 47, Number 5, Page 796

Comments (0)

Please log in or register to comment.
Log in